4 Nov 2012
Hello George. Depending upon how high your dose is it could do that. But this happens at high doses.
Please provide more information as to your dose and what the prednisone is treating. Your profile is not filled out and that would help as,well. You c an add more info to your original question at just after your question. There is a comment button that allows you to add more info for others to see.
Will help you more once I get your response. :-)
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have fibromyalgia and keep muscle spasms in my neck and back muscles. These muscle spasms will not go away with physical therapy, massage, tens ...
5 answers • 10 Oct 2010
I had a closed T.B.I. ,a C-2 fracture, and also during 45 coma developed Heterotopic Ossification & now suffer with spastic hypertonia. My left ...
1 answer • 12 Nov 2010
it is causing me problems in walking as well they hurt bad and it has been going on for the last three days pain is constant.
2 answers • 4 Jan 2011
this has been very painful since feb 2011 dr thinks it is spasms I am not convinced. there is a big bump on the small of my back next to my spine but ...
6 answers • 27 May 2011
I just started taking 4mg Zanaflex last night. I haven't been able to sleep since and I think it actually INCREASED my muscle spasms. I'm ...
3 answers • 29 Sep 2011